PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 2 | 163-170
Tytuł artykułu

On weak solutions of functional-differential abstract nonlocal Cauchy problems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The existence, uniqueness and asymptotic stability of weak solutions of functional-differential abstract nonlocal Cauchy problems in a Banach space are studied. Methods of m-accretive operators and the Banach contraction theorem are applied.
Twórcy
  • Institute of Mathematics, Cracow University of Technology, Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [1] J. Bochenek, An abstract semilinear first order differential equation in the hyperbolic case, Ann. Polon. Math. 61 (1995), 13-23.
  • [2] L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162 (1991), 494-505.
  • [3] L. Byszewski, Uniqueness criterion for solution of abstract nonlocal Cauchy problem, J. Appl. Math. Stochastic Anal. 6 (1993), 49-54.
  • [4] L. Byszewski, Existence and uniqueness of mild and classical solutions of semilinear functional-differential evolution nonlocal Cauchy problem, in: Selected Problems of Mathematics, Cracow University of Technology, Anniversary Issue 6 (1995), 25-33.
  • [5] M. Crandall and A. Pazy, Nonlinear evolution equations in Banach spaces, Israel J. Math. 11 (1972), 57-94.
  • [6] L. Evans, Nonlinear evolution equations in an arbitrary Banach space, Israel J. Math. 26 (1977), 1-42.
  • [7] A. Kartsatos, A direct method for the existence of evolution operators associated with functional evolutions in general Banach spaces, Funkcial. Ekvac. 31 (1988), 89-102.
  • [8] A. Kartsatos and M. Parrott, A simplified approach to the existence and stability problem of a functional evolution equation in a general Banach space, in: Infinite Dimensional Systems, (F. Kappel and W. Schappacher (eds.), Lecture Notes in Math. 1076, Springer, Berlin, 1984, 115-122.
  • [9] T. Winiarska, Parabolic equations with coefficients depending on t and parameters, Ann. Polon. Math. 51 (1990), 325-339.
  • [10] T. Winiarska, Regularity of solutions of parabolic equations with coefficients depending on t and parameters, Ann. Polon. Math. 56 (1992), 311-317.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z2p163bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.